# SDR UPS00433341

- Difficulty date: June 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65B0202535
- Part serial: UP22058
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REF NRC 44298572 44298580 44298584 44298590, PLEASE REPLACE LEFT I/B MIDFLAP ASSY DUE CORROSION ON  FRONT SPAR LOWER CHORD AND UPPER SURFACE DOUBLER  PLATE.  LT MIDFLAP ASSY REPLACED PER MM 27-51-01.
